Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Black spot on cheeks and nose. Right medication ?

hilu doc i have a black spot on my chick . black spot was origin before 3 year . when i observe a first time on that time black spot is not huge growth . but this winter ending i observed of black spot are spread on my chick both side and including my nose . which i am very afraid felling to take my skin problem . pls doc could u suggest me whose the perfect medicine in india regarding black spots (jhaiya) . i did take a many pills for black spot but that s not work properly .
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  986
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

This look like Melasma, I would suggest start with depigmenting agent(Triple combination) in night time and morning and noon a good sunscreen with SPF 30. facewash with glycolic 12%(Melawash) twice a day, give some time..definitely result will be visible in 4-6 week time. some time Melasma which has deeper component does not respond to medicine..that require some other treatment..but you start with these medicine.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor